# SDR DALA2025060104194

- Difficulty date: May 23, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 79,286 hours, 37,282 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DISC: /O O2 MASK MICROPHONE INOP. C/A: SWAPPED F/O O2 MASK WITH OBSERVER MASK TO MEL 25-11-07. M PROCEDURE C/W AND PLACARD INSTALLED. REVERSED M PROC. R/R F/O OXYGEN MASK IAW A320 AMM 35-12. RFID UPDATED. MEL/PLAC RMVD. (LP: 7168716)
